# SDR DALA2017121308605

- Difficulty date: December 12, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 53,281 hours, 17,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5809, L/P 4134764) 22E EMERGENCY LIGHT ASILE ILLUMINATION SUPPORT BROKEN. REPLACED EMERGENCY LIGHT ASSY AT SEAT 22E PER B757 AMM 33-51.
